# SDR N6WA20200513101

- Difficulty date: May 11, 2020
- Submitted: May 13, 2020
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 37,252 hours, 28,030 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH CAUTION MSG.DEFERED PAX DOOR LATCH CAUTION MSG ON OPEN CONTROL # 70069242 PER MEL 52-70-01. CAT A. AUTH BY MXC
